Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is facial sunburn related to hormones ?

hi, this is about my nephew who has got facial sunburn. he had it since he was 13 years old. he is 15 now. the sunburn on his face looks real bad,looks so dark, that i fear that his facial skin will eventually in the long run turn bad. he moves bout in the sun, as he has no choice being in the it something that has to do with his puberty,hormones,or thyroids. please help. thanks
Asked On : Mon, 1 Aug 2011
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for posting your query.

Sunburns are more common in fair skinned persons.

He is supposed to use sunscreen on all exposed parts. The Sun Protection Factor SPF should be above 15 usually.

He can use SPF-30, since he is more prone for sun burns.

He is supposed to use it even if he is at home.

It would not be related to puberty, hormones or thyroids.

Hope I have answered your query.

Wishing you good health.

Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor